Dizziness and nausea - Online Doctor Chats
Doctor : Hi
how can i help you
User : Hello Yes doctor, when i do exercise (cycling) i feel like dizzy and vomiting feel. im a bit over wight and having bit hypertension (90-150) why is that?
Doctor : Ok
This can be due to a postural problem
meaning adjustment disorder to postural variation
User : is this related to heart disease? im just 23 years old
Doctor : No, not a pinpointed cause
User : i need to reduce my wight
yes, that is required
User : when i run too much also i get this
User : Doctor can you suggest me a way of avoiding this?
Doctor : Since when is this problem?
User : just from recently
User : 3-4 months back
Doctor : Ok
I would suggest you practise vestibular exercises
Related questions you may be interested in
Recent questions on
People also viewed
- Shortage of breath nausea dizziness
- Is numbness or tingling in the hands, feet, or lips a side effect of symbicort?
- Is numbness or tingling of face, hands, or feet a side effect of methocarbamol?
- Dizziness and nausea
- Tired nausea dizzy no energy
- Pain and tightness around chest is this related to anxiety
- Is burning, pricking, tickling, or tingling sensation a side effect of lovenox?
- Is numbness or tingling in the hands, feet, or lips a side effect of valsartan?
- Finished periods have vomiting fever headache spotting pregnancy
- Exhaustion nausea headache dizziness
- Hunger pains even after sufficient food suggestions
- Headache light headed dizziness frequent stools numbness stopped birth control
- Want to prepone periods what should be done
- Facial sweating nausea and dizziness
- Is numbness or tingling in the hands, feet, or lips a side effect of cellcept?